witchygirl73

316d

I’m on 25mg of Hydroxyzine for my insomnia. It gives me the best sleep I’ve gotten after dealing with insomnia, nightmares and sleep paralysis for seven straight years. My doctor is starting me on Lexapro and wants me to take it at night because it can make you drowsy. She’s hoping it’ll be able to replace the Hydroxyzine, but I’m not hopeful that it will be a good replacement. Has anyone else transitioned from Hydroxyzine to Lexapro and been able to get the same quality of sleep? She said if I still need it, she’ll continue to refill the RX, and I feel like I’m going to continue to need it…

Hydroxyzine

Nausea and Vomiting

View all
  • RionWilde

    316d

    I used to take both. I used to take hydroxyzine as need for anxiety, but it knocked me out so I onyl took it at night and slept well. I think what your doctor is trying to do is help with the anxiety that may be affecting your sleep rather than giving you something to knock you out every night. I really like lexapro, didn't have much drowsiness with it, but everybody is different.

  • witchygirl73

    316d

    I don’t think the nightmares and sleep paralysis are anxiety related, though. I started having those episodes before the anxiety came in and took front stage. I’m just concerned about taking the lexapro and it helping with the anxiety that causes my insomnia, but not helping with the nightmares and sleep paralysis that continuously wake me up every single night, multiple times a night.

  • coffeeskullscience

    315d

    I used to take Lexapro at night because it made me nauseous in the day. Never tried both together though

  • regana

    302d

    is there any reason why you can’t take both? like is there some kind of major reaction? i take hydroxyzine along with other meds as needed so i was just wondering.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.